# SDR R61A201806050676

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17012414003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS ON THE INNER SURFACE OF PANEL 192CR.  REMOVED DAMAGED DOUBLER, REMOVED SURFACE CORROSION ON THE PANEL UNDER DOUBLER, INSPECTED,  TREATED AND PAINTED PANEL, INSTALLED NEW DOUBLER.
